# SDR 98ZZZM28

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LIFT SPOILER LINE CLAMP BRACKET CRACKED, RIGHT WING TE, RIB NR 5.  REMOVED CRACKED BRACKET.  REPLACED HYD LIFT SPOILER LINE CLAMP BRACKET ON TRAILING EDGE OF RIGHT WING AT RIB 5.  (M)
